# SDR SWAA2014052728359

- Difficulty date: May 5, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,589 hours, 43,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 656055213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP CRACKED AT BS 360+.5, STRINGER 14R.  REPAIRED BUTT STRAP IAW EA.
